# SDR AALA202506303094

- Difficulty date: June 29, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 67,406 hours, 28,448 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT SAID THAT THE GIRT BAR ON THE LEFT AFT ENTRY DOOR IS VERY HARD TO REMOVE AND NEEDS ADJUSTMENT. ADJUSTED AFT LEFT ENTRY DOOR RETAINER CLIPS. PER FIM TASK 52-10-00 AND AMM 52-22-00. OPERATIONAL CHECK GOOD.
